# SDR AALA20030068

- Difficulty date: January 16, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIGN BY SEAT 21F INOPERATIVE. REPLACED UPPER EMERGENCY EXIT SIGN MODULE AT ROW 20.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
